Alert archive / Oregon / Wind Advisories in 2013
Wind Advisory 8, NWS Medford, OR
NWS Medford, OR issued this wind advisory at Apr 13, 2013, 1:22 AM PDT for Klamath County, Lake County, Oregon. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2013, 1:22 AM PDT (08:22 UTC)
- Expired
- Apr 13, 2013, 11:00 AM PDT
- In force
- 10 hr
- Issued by
- NWS Medford, OR
Counties Klamath County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 158 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 8.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2679 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
432 WWUS76 KMFR 130822 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 122 AM PDT SAT APR 13 2013 ...GUSTY WEST WINDS THIS MORNING... .A COLD FRONT MOVING THROUGH THIS MORNING WILL BRING SOUTHWEST WINDS BECOMING NORTHWEST BEHIND THE FRONT. GUSTS IN THE 45 TO 55 MPH RANGE ARE EXPECTED IN AND NEAR THE HIGHER ELEVATIONS OF KLAMATH AND LAKE COUNTIES. ORZ030-031-131800- /O.NEW.KMFR.WI.Y.0008.130413T0822Z-130413T1800Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 122 AM PDT SAT APR 13 2013 ...WIND ADVISORY IN EFFECT UNTIL 11 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM PDT THIS MORNING. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS 45 TO 55 MPH BECOMING NORTHWEST. * TIMING...NOW THROUGH LATE THIS MORNING. * LOCATIONS INCLUDE: THE HIGHER ELEVATIONS OF LAKE AND KLAMATH COUNTIES TO INCLUDE SUMMER LAKE. * IMPACTS...THE STRONGEST WINDS ARE EXPECTED ALONG HIGHWAY 31 BETWEEN PAISLEY AND SILVER LAKE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BTL
3 follow-up statements
873 WWUS76 KMFR 131008 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 308 AM PDT SAT APR 13 2013 ...GUSTY WEST WINDS THIS MORNING...THEN COLD TEMPERATURES SUNDAY MORNING... .A COLD FRONT MOVING THROUGH THIS MORNING WILL BRING SOUTHWEST WINDS BECOMING NORTHWEST BEHIND THE FRONT. GUSTS IN THE 45 TO 55 MPH RANGE ARE EXPECTED IN AND NEAR THE HIGHER ELEVATIONS OF KLAMATH AND LAKE COUNTIES. THESE GUSTY WINDS WILL USHER IN A COLD AIR MASS WHICH WILL LEAD TO FROST AND FREEZING CONDITIONS ON SUNDAY MORNING. ORZ023-024-026-131815- /O.NEW.KMFR.FR.Y.0029.130414T0900Z-130414T1500Z/ /O.NEW.KMFR.FZ.A.0003.130414T0900Z-130414T1500Z/ CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- JACKSON COUNTY- INCLUDING THE CITIES OF...DRAIN...SUTHERLIN...MYRTLE CREEK... CANYONVILLE...GRANTS PASS...CAVE JUNCTION...MEDFORD...ASHLAND 308 AM PDT SAT APR 13 2013 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT SUNDAY... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT SUNDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. * TEMPERATURES...AREAS IN THE FROST ADVISORY WILL EXPERIENCE LOW TEMPERATURES IN THE 32 TO 36 DEGREE RANGE. AREAS IN THE FREEZE WATCH ARE LIKELY TO EXPERIENCE LOWS IN THE UPPER 20S TO LOWER 30S. * TEMPERATURE INVERSION...THERE WILL BE LITTLE IF ANY TEMPERATURE INVERSION. * TIMING...2 AM TO 8 AM PDT SUNDAY MORNING. * AREAS IN THE FROST ADVISORY...INCLUDE THE CITIES OF GRANTS PASS AND MEDFORD AS WELL AS DRAIN...SUTHERLIN...MYRTLE CREEK... AND CANYONVILLE. * AREAS IN THE FREEZE WATCH...INCLUDE THE ILLINOIS VALLEY TO INCLUDE CAVE JUNCTION...THE APPLEGATE VALLEY TO INCLUDE RUCH AND WILLIAMS... ASHLAND...TALENT...PHOENIX...AND OUTLYING AREAS AROUND MEDFORD. * IMPACTS...FROST AND FREEZING CONDITIONS ARE LIKELY TO DAMAGE OR KILL SENSITIVE VEGETATION IF IT IS LEFT UNPROTECTED. * OTHER INFORMATION...FROST AND FREEZING CONDITIONS WILL AGAIN BE POSSIBLE ON MONDAY AND TUESDAY MORNINGS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ORZ021-022-131815- /O.NEW.KMFR.FR.Y.0029.130414T0900Z-130414T1500Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 308 AM PDT SAT APR 13 2013 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT SUNDAY. * TEMPERATURE...32 TO 36. * TEMPERATURE INVERSION...THERE WILL BE LITTLE OR NO TEMPERATURE INVERSION. * LOCATIONS INCLUDE: AREAS OF CURRY COUNTY INLAND FROM THE COAST. * IMPACTS...FROST COULD DAMAGE OR KILL SENSITIVE VEGETATION IF IT IS LEFT UNPROTECTED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ORZ030-031-131800- /O.CON.KMFR.WI.Y.0008.000000T0000Z-130413T1800Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 308 AM PDT SAT APR 13 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS 45 TO 55 MPH BECOMING NORTHWEST. * TIMING...NOW THROUGH LATE THIS MORNING. * LOCATIONS INCLUDE: THE HIGHER ELEVATIONS OF LAKE AND KLAMATH COUNTIES AND SUMMER LAKE. * IMPACTS...THE STRONGEST WINDS ARE EXPECTED ALONG HIGHWAY 31 BETWEEN PAISLEY AND SILVER LAKE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ081-131815- /O.NEW.KMFR.FZ.A.0003.130414T0900Z-130414T1500Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITY OF...YREKA 308 AM PDT SAT APR 13 2013 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. * TEMPERATURES...LOWS ON SUNDAY MORNING ARE EXPECTED TO BE IN THE MID 20S TO NEAR 30. * TEMPERATURE INVERSION...THERE WILL BE LITTLE IF ANY TEMPERATURE INVERSION ON SUNDAY MORNING. * TIMING...2 AM PDT THROUGH 8 AM PDT SUNDAY MORNING. * LOCATIONS INCLUDE: YREKA...MONTAGUE...MOUNT SHASTA CITY...WEED AND SURROUNDING AREAS IN AND NEAR THE SHASTA VALLEY. * IMPACTS...A COLD AIR MASS COMBINED WITH BREAKS IN THE CLOUD COVER WILL LEAD TO THE POTENTIAL OF BELOW FREEZING TEMPERATURES ON SUNDAY MORNING. THESE COLD TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ BTL
464 WWUS76 KMFR 131014 CCA NPWMFR URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MEDFORD OR 311 AM PDT SAT APR 13 2013 CORRECTED WORDING TO INCLUDE COOS COUNTY ...GUSTY WEST WINDS THIS MORNING...THEN COLD TEMPERATURES SUNDAY MORNING... .A COLD FRONT MOVING THROUGH THIS MORNING WILL BRING SOUTHWEST WINDS BECOMING NORTHWEST BEHIND THE FRONT. GUSTS IN THE 45 TO 55 MPH RANGE ARE EXPECTED IN AND NEAR THE HIGHER ELEVATIONS OF KLAMATH AND LAKE COUNTIES. THESE GUSTY WINDS WILL USHER IN A COLD AIR MASS WHICH WILL LEAD TO FROST AND FREEZING CONDITIONS ON SUNDAY MORNING. ORZ023-024-026-131830- /O.NEW.KMFR.FR.Y.0029.130414T0900Z-130414T1500Z/ /O.NEW.KMFR.FZ.A.0003.130414T0900Z-130414T1500Z/ CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- JACKSON COUNTY- INCLUDING THE CITIES OF...DRAIN...SUTHERLIN...MYRTLE CREEK... CANYONVILLE...GRANTS PASS...CAVE JUNCTION...MEDFORD...ASHLAND 311 AM PDT SAT APR 13 2013 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT SUNDAY... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT SUNDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. * TEMPERATURES...AREAS IN THE FROST ADVISORY WILL EXPERIENCE LOW TEMPERATURES IN THE 32 TO 36 DEGREE RANGE. AREAS IN THE FREEZE WATCH ARE LIKELY TO EXPERIENCE LOWS IN THE UPPER 20S TO LOWER 30S. * TEMPERATURE INVERSION...THERE WILL BE LITTLE IF ANY TEMPERATURE INVERSION. * TIMING...2 AM TO 8 AM PDT SUNDAY MORNING. * AREAS IN THE FROST ADVISORY...INCLUDE THE CITIES OF GRANTS PASS AND MEDFORD AS WELL AS DRAIN...SUTHERLIN...MYRTLE CREEK... AND CANYONVILLE. * AREAS IN THE FREEZE WATCH...INCLUDE THE ILLINOIS VALLEY TO INCLUDE CAVE JUNCTION...THE APPLEGATE VALLEY TO INCLUDE RUCH AND WILLIAMS... ASHLAND...TALENT...PHOENIX...AND OUTLYING AREAS AROUND MEDFORD. * IMPACTS...FROST AND FREEZING CONDITIONS ARE LIKELY TO DAMAGE OR KILL SENSITIVE VEGETATION IF IT IS LEFT UNPROTECTED. * OTHER INFORMATION...FROST AND FREEZING CONDITIONS WILL AGAIN BE POSSIBLE ON MONDAY AND TUESDAY MORNINGS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ORZ021-022-131830- /O.COR.KMFR.FR.Y.0029.130414T0900Z-130414T1500Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 311 AM PDT SAT APR 13 2013 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT SUNDAY. * TEMPERATURE...32 TO 36. * TEMPERATURE INVERSION...THERE WILL BE LITTLE OR NO TEMPERATURE INVERSION. * LOCATIONS INCLUDE: AREAS OF COOS AND CURRY COUNTIES INLAND FROM THE COAST. * IMPACTS...FROST COULD DAMAGE OR KILL SENSITIVE VEGETATION IF IT IS LEFT UNPROTECTED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ORZ030-031-131800- /O.CON.KMFR.WI.Y.0008.000000T0000Z-130413T1800Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 311 AM PDT SAT APR 13 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS 45 TO 55 MPH BECOMING NORTHWEST. * TIMING...NOW THROUGH LATE THIS MORNING. * LOCATIONS INCLUDE: THE HIGHER ELEVATIONS OF LAKE AND KLAMATH COUNTIES AND SUMMER LAKE. * IMPACTS...THE STRONGEST WINDS ARE EXPECTED ALONG HIGHWAY 31 BETWEEN PAISLEY AND SILVER LAKE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ081-131830- /O.NEW.KMFR.FZ.A.0003.130414T0900Z-130414T1500Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITY OF...YREKA 311 AM PDT SAT APR 13 2013 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. * TEMPERATURES...LOWS ON SUNDAY MORNING ARE EXPECTED TO BE IN THE MID 20S TO NEAR 30. * TEMPERATURE INVERSION...THERE WILL BE LITTLE IF ANY TEMPERATURE INVERSION ON SUNDAY MORNING. * TIMING...2 AM PDT THROUGH 8 AM PDT SUNDAY MORNING. * LOCATIONS INCLUDE: YREKA...MONTAGUE...MOUNT SHASTA CITY...WEED AND SURROUNDING AREAS IN AND NEAR THE SHASTA VALLEY. * IMPACTS...A COLD AIR MASS COMBINED WITH BREAKS IN THE CLOUD COVER WILL LEAD TO THE POTENTIAL OF BELOW FREEZING TEMPERATURES ON SUNDAY MORNING. THESE COLD TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ BTL
710 WWUS76 KMFR 131747 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1047 AM PDT SAT APR 13 2013 ORZ030-031-131900- /O.EXP.KMFR.WI.Y.0008.000000T0000Z-130413T1800Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 1047 AM PDT SAT APR 13 2013 ...WIND ADVISORY WILL EXPIRE AT 11 AM PDT THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 11 AM PDT THIS MORNING. WINDS HAVE EASED BEHIND THE FRONT. WEST TO NORTHWEST WINDS THE REST OF TODAY WILL AVERAGE 15 TO 25 MPH WITH OCCASIONAL GUSTS TO 35 MPH. $$ ORZ023-024-026-140200- /O.CON.KMFR.FR.Y.0029.130414T0900Z-130414T1500Z/ /O.CON.KMFR.FZ.A.0003.130414T0900Z-130414T1500Z/ CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- JACKSON COUNTY- INCLUDING THE CITIES OF...DRAIN...SUTHERLIN...MYRTLE CREEK... CANYONVILLE...GRANTS PASS...CAVE JUNCTION...MEDFORD...ASHLAND 1047 AM PDT SAT APR 13 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT SUNDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT SUNDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. * TEMPERATURES...AREAS IN THE FROST ADVISORY WILL EXPERIENCE LOW TEMPERATURES IN THE 32 TO 36 DEGREE RANGE. AREAS IN THE FREEZE WATCH ARE LIKELY TO EXPERIENCE LOWS IN THE UPPER 20S TO LOWER 30S. * TEMPERATURE INVERSION...THERE WILL BE LITTLE IF ANY TEMPERATURE INVERSION. * TIMING...2 AM TO 8 AM PDT SUNDAY MORNING. * AREAS IN THE FROST ADVISORY...INCLUDE THE CITIES OF GRANTS PASS AND MEDFORD AS WELL AS DRAIN...SUTHERLIN...MYRTLE CREEK...AND CANYONVILLE. * AREAS IN THE FREEZE WATCH...INCLUDE THE ILLINOIS VALLEY TO INCLUDE CAVE JUNCTION...THE APPLEGATE VALLEY TO INCLUDE RUCH AND WILLIAMS... ASHLAND...TALENT...PHOENIX...AND OUTLYING AREAS AROUND MEDFORD. * IMPACTS...FROST AND FREEZING CONDITIONS ARE LIKELY TO DAMAGE OR KILL SENSITIVE VEGETATION IF IT IS LEFT UNPROTECTED. * OTHER INFORMATION...FROST AND FREEZING CONDITIONS WILL AGAIN BE POSSIBLE ON MONDAY AND TUESDAY MORNINGS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ORZ021-022-140200- /O.CON.KMFR.FR.Y.0029.130414T0900Z-130414T1500Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 1047 AM PDT SAT APR 13 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT SUNDAY. * TEMPERATURE...32 TO 36. * TEMPERATURE INVERSION...THERE WILL BE LITTLE OR NO TEMPERATURE INVERSION. * LOCATIONS INCLUDE: AREAS OF COOS AND CURRY COUNTIES INLAND FROM THE COAST. * IMPACTS...FROST COULD DAMAGE OR KILL SENSITIVE VEGETATION IF IT IS LEFT UNPROTECTED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ081-140200- /O.CON.KMFR.FZ.A.0003.130414T0900Z-130414T1500Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITY OF...YREKA 1047 AM PDT SAT APR 13 2013 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. * TEMPERATURES...LOWS IN THE MID 20S TO NEAR 30. * TEMPERATURE INVERSION...THERE WILL BE LITTLE IF ANY TEMPERATURE INVERSION ON SUNDAY MORNING. * TIMING...2 AM PDT THROUGH 8 AM PDT SUNDAY MORNING. * LOCATIONS INCLUDE: YREKA...MONTAGUE...WEED AND SURROUNDING AREAS IN AND NEAR THE SHASTA VALLEY. * IMPACTS...A COLD AIR MASS COMBINED WITH BREAKS IN THE CLOUD COVER WILL LEAD TO THE POTENTIAL OF BELOW FREEZING TEMPERATURES ON SUNDAY MORNING. THESE COLD TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ SPILDE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Apr 12, 8:00 PM PDT, 5 hours 22 minutes earlier.
Area forecast discussion, Apr 12, 8:00 PM PDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEDFORD OR 800 PM PDT FRI APR 12 2013 .DISCUSSION...13/00Z NAM IN. SEVERAL SHORT WAVES EMBEDDED IN NORTHWEST FLOW ALOFT WILL MOVE THROUGH THE PACIFIC NORTHWEST OVER THE NEXT SEVERAL DAYS. EXPECT SEVERAL ROUNDS OF MOSTLY LIGHT PRECIPITATION WITH THESE SYSTEMS ALONG WITH GUSTY WINDS OVER THE RIDGES AND EAST OF THE CASCADES. NO WARNINGS OR ADVISORIES ARE ANTICIPATED AT THIS TIME...BUT WIND GUSTS WILL APPROACH ADVISORY CRITERIA EAST OF THE CASCADES SATURDAY. THE FIRST OF THESE WAVES WILL MOVE ONSHORE TO THE NORTH TONIGHT. IT WILL PUSH A WEAK SURFACE FRONT ONSHORE THIS EVENING. PRECIPITATION WILL BE LIGHT AND ALMOST ALL OF IT WILL FALL FROM THE CASCADES WEST AND SISKIYOUS NORTH. SNOW LEVELS WILL DROP TO AROUND 4500 FEET SATURDAY MORNING. WINDS WILL PICK UP TONIGHT...PEAK AROUND DAYBREAK SATURDAY...THEN DIMINISH SATURDAY EVENING. POST-FRONTAL SHOWERS WILL ALSO DIMINISH ABOUT THIS TIME. SATURDAY HIGH TEMPERATURES INLAND WILL BE AROUND 10-15 DEGREES COOLER THAN FRIDAY. THE SECOND WAVE WILL BE WEAKER...BUT IT WILL HAVE A MORE SOUTHERLY TRAJECTORY...MOVING OVER OREGON SUNDAY MORNING. A THIRD WAVE WILL FOLLOW CLOSE ON ITS HEELS SUNDAY AFTERNOON. THE ASSOCIATED PRECIPITATION WILL STILL BE LIGHT...BUT MORE WIDESPREAD. MOST OF THE MEDFORD CWA WILL SEE SOME SHOWER ACTIVITY WITH THIS SYSTEM...THOUGH MEASURABLE AMOUNTS WILL BE SPOTTY EAST OF THE CASCADES. WINDS WILL BE LIGHTER THAN THE FRIDAY NIGHT/SATURDAY SYSTEM AND WILL GENERALLY NOT BE AN ISSUE. IT WILL REMAIN QUITE COOL...AND FROST ADVISORIES MAY BE NECESSARY IN SOME AREA SATURDAY AND SUNDAY NIGHT IF THE SKIES CLEAR ENOUGH. THE LAST WAVE WILL MOVE THROUGH MONDAY. THIS WILL KEEP THE SHOWER ACTIVITY GOING INTO MONDAY EVENING...THEN THEY WILL DIMINISH. LONG TERM DISCUSSION FROM THE FRIDAY AFTERNOON AFD...TUESDAY MORNING THROUGH FRIDAY. MODEL ENSEMBLE PLOTS ARE IN REMARKABLE AGREEMENT THROUGH TUESDAY MORNING. ON WEDNESDAY THE ECMWF IS SHOWING A MORE AMPLIFIED TROUGH EXTENDING TO THE FOUR CORNERS REGION WITH THE GFS SHOWING A MUCH SHALLOWER TROUGH. HOWEVER...THEY BOTH ARE IN GOOD AGREEMENT BUILDING AN UPPER LEVEL RIDGE OF VARYING STRENGTHS OVER THE PACNW. FROM THURSDAY ENSEMBLE ELEMENTS CONTINUE TO DIVERGE WITH THE ENSEMBLE MEANS MAINTAINING A BROAD RIDGE WITH THE PACNW IN A NW FLOW PATTERN DOWN THE BACKSIDE. WITH THE MODEL SPREAD CONFIDENCE IS LOW...ESPECIALLY WITH TIMING OF ANY SYSTEMS THAT MAY SLIDE DOWN INTO THE AREA. SVEN && .AVIATION...BASED ON THE 13/00Z TAF CYCLE. VFR CONDITIONS OVER THE REGION THIS EVENING EXCEPT ALONG PARTS OF THE COAST. A WEAK COLD FRONT IS NOW MOVING INTO THE REGION...BRINGING A LOWERING CLOUD DECK MOSTLY FROM THE CASCADES WESTWARD...WITH HIGHER TERRAIN OBSCURED. MVFR CIGS WILL BECOME MORE WIDESPREAD AT THE COAST AND WILL SPREAD INLAND TO AROUND KRBG LATE TONIGHT. GUSTY WINDS ARE LIKELY FROM THE CASCADES EAST WITH MODERATE TURBULENCE. && .MFR WATCHES/WARNINGS/ADVISORIES... OR...NONE. CA...NONE. PACIFIC COASTAL WATERS...NONE. 15/15/15
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 2:21 AM PDT | Small Craft Advisory for Hazardous Seas | MFR | 39 hr | |
| Apr 13, 3:08 AM PDT | Frost Advisory | MFR | Coos, Curry, Douglas, Jackson, Josephine | 29 hr |
| Apr 13, 3:08 AM PDT | Freeze Watch | MFR | Coos, Curry, Douglas, Jackson, Josephine | 11 hr |
| Apr 13, 1:43 PM PDT | Freeze Warning | MFR | Curry, Jackson, Josephine | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.